# SDR TWAA0006501

- Difficulty date: April 26, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- Aircraft time: 51,759 hours, 34,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1102837
- Condition: Shorted
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR EMERGENCY LIGHT, AFT OVERHEAD EMERGENCY EXIT SIGN, CENTER EMERGENCY EXIT SIGN, AND THE RT SIDE FWD AND AFT EMERGENCY ESCAPE EXIT SIGN WERE ALL INOPERATIVE.  FOUND THE AFT AIRSTAIR EMERGENCY LIGHT BATTERY PACK WAS SHORTED INTERNALLY IMPACTING ALL FOUR POSITIONS.  REPLACED SAME.  CHECK-C 8-8-99 MCI.
